Discussions that mention clindamycin

Acne board


Hello all, I'm currently using Differin gel and Clindamycin Phosphate gel for my moderately bad acne. It works fairly well, but my skin has become fairly red and the skin by my chin is chapped and peeling. I am now starting to moisturize my skin with Curel Ultra Healing lotion. However, I don't know how often to moisturize my face since I'm fairly dumb at stuff like this. Also, will the Curel cause my face to break out more and does moisturizing your face actually make the redness go away? Any insight is greatly appreciated.
Hi:
I have been using the Differin and Cleocin T (clindamycin) since last fall. I can't tell you what a difference it has done for me. Whatever you do don't stop the regimen your doc has you on. I am now using the clin daily and Differin every other day but only washing once a day. If my skin starts to break out with any acne it is gone by the next day without ever erupting. I love this stuff. Anyhow....the dryness will go away eventually. I had such dryness for maybe a month. I didn't use any lotions too much though. Maybe to touch up some really dry spots now and then. I would recommend using the Cetaphil lotion. If your skin gets too dry I would suggest stop the regimen for a day. Then go back to it again. But hang in there. I use the Cleocin lotion (forgot what it is but it's not really lotion but a liquid with a dabber) and I love it. But after your skin starts to act normal again you may be able to just use the Differin every other day or even once a week. Good luck.






Quote from PxPx:
Hello all, I'm currently using Differin gel and Clindamycin Phosphate gel for my moderately bad acne. It works fairly well, but my skin has become fairly red and the skin by my chin is chapped and peeling. I am now starting to moisturize my skin with Curel Ultra Healing lotion. However, I don't know how often to moisturize my face since I'm fairly dumb at stuff like this. Also, will the Curel cause my face to break out more and does moisturizing your face actually make the redness go away? Any insight is greatly appreciated.
Quote from PxPx:
Hello all, I'm currently using Differin gel and Clindamycin Phosphate gel for my moderately bad acne. It works fairly well, but my skin has become fairly red and the skin by my chin is chapped and peeling. I am now starting to moisturize my skin with Curel Ultra Healing lotion. However, I don't know how often to moisturize my face since I'm fairly dumb at stuff like this. Also, will the Curel cause my face to break out more and does moisturizing your face actually make the redness go away? Any insight is greatly appreciated.

why are you mixing drugs? Use on or the other, it may be why youre skin is irritated. Also, use an oil free moisturizer
This answers your question, look no further
I use Clindamycin Phosphate gel and use a mosturizer in the morning, and my skin is looking much better from moderate to mild after 1 month. Do not use body moisturizers they will break your skin out and/or make your skin look much more oily, use "Neutrogena Healthy Defense SPF 30 daily mositurizer. It is non-comedogenic and doesnt make your skin look oily. You will find it by the acne products at a local grocery store. It is in a whitish box.
Good Luck